# SDR DALA2024051605259

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 92,888 hours, 43,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 DISC: DURING CCK AND WHILE INSPECTING PER 522877-14,REV E (LP 1869716) CORROSION WAS FOUND AT SEVERAL LOCATIONS ON THE RHS NLG LATERAL PANEL (P/N D53113475202). PANEL REPLACEMENT REQUIRED. AT REV A DTE IS COMPLETE FOR THE SECTION I REPAIR. C/A: PER SECTION II OF 607700-14, REV A, ACCOMPLISH SECITON II INITIAL INSPECTION WITHIN 63,068 FC TOTAL FROM A/C FIRST FLIGHT. OR WITHIN 19,747 FC FROM 14MAY24. REPEAT SECTION II INSPECTION WITHIN EVERY 7,045 FC AFTER INITIAL INSPECTION. ASSOCIATED ER/A 32-607700 ADDED FOR AC 3219. (LP: 0342451)
